SciELO - Scientific Electronic Library Online

 
vol.35 issue1Equi independent equitable dominating sets in graphsThe forcing open monophonic number of a graph author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.35 no.1 Antofagasta Mar. 2016

http://dx.doi.org/10.4067/S0716-09172016000100004 

Proyecciones Journal of Mathematics Vol. 35, No 1, pp. 41-61, March 2016. Universidad Católica del Norte Antofagasta - Chile

Sufficient conditions for the boundedness and square integrability of Solutions of fourth-order differential equations

Moussadek Remili

Mebrouk Rahmane

University of Oran 1

Algeria 


ABSTRACT

Sufficient conditions for the boundedness and square integrability of solutions and their derivatives of certain fourth order nonlin-ear differential equation are given by means of the Lyapunov’s second method. Our results obtained in this work, generalize existing results on fourth order nonlinear differential equations in the literature. For illustration, an example is also given.

2010 Mathematics Subject Classification : 34C11.

Keywords and phrases :    Boundedness,    stability, Lyapunov functional, fourth-order differential equations, square integrable.


REFERENCES

[1]    Afuwape, A .U. and Adesina, O. A.; Frequency-domain approach to stability and periodic solutions of certain fourth-order non-linear differential equations. Nonlinear Stud. 12, No. 3, pp. 259-269, (2005).         [ Links ]

[2]    Andres, J., and Vlcek, V.; On the existence of square integrable solutions and their derivatives to fourth and fifth order differential equations. Acta Univer-sitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Vol. 28, No. 1, pp. 65-86, (1989).         [ Links ]

[3]    Burton T. A., Stability and periodic solutions of ordinary and functional dif-ferential equations .Mathematics in science and engineering, Volume 178, Aca-demic Press, Inc, (1985).         [ Links ]

[4]    Burton T.A., Volterra Integraln and Differential Equations, Mathematics in Science and Engineering Vol. (202), 2nd edition, (2005).         [ Links ]

[5]    Chin, P. S. M.; Stability results for the solutions of certain fourth-order au-tonomous differential equations. Internat. J. Control. 49, No. 4, pp. 1163-1173, (1989).         [ Links ]

[6]    Ezeilo, J. O. C.; On the Boundedness and the Stability of Solution of some Fourth Order Equations, J. Math. Anal. Appl. 5, pp. 136-146, (1962).

[7]    Ezeilo, J. O. C.; A Stability result for Solutions of a Certain Fourth Order Diffrential Equations. J.London Math. Soc. 37, pp. 28-32, (1962).         [ Links ]

[8]    Harrow, M.; A Stability result for Solutions of a Certain Fourth Order Homo-geneous Differential Equations, J. London Math. Soc. 42, pp. 51-56, (1967).         [ Links ]

[9]    Harrow, M.; On the Boundedness and the Stability of Solutions of some Differential Equations of the Fourth Order, SIAM, J. Math. Anal. 1, pp. 27-32, (1970).         [ Links ]

[10]    Hara, T. On the asymptotic behavior of the solutions of some third and fourth order non-autonomous differential equations. Publ. RIMS, Kyoto Univ. 9, pp. 649-673, (1974).

[11]    Hara, T.; On the asymptotic behavior of solutions of some third order ordi-nary differential equations. Proc. Japan Acad., 47 (1971).         [ Links ]

[12]    Omeike, M. O.; Boundedness of solutions of the fourth order differential equa-tion with oscillatory restoring and forcing terms. An. §tiint¡ . Univ. Al. I. Cuza Iasi. Mat. (N.S.) 54, No. 1, pp. 187-195, (2008).         [ Links ]

[13]    Remili, M. and Oudjedi, D. L.; Uniform stability and boundedness of a kind of third order delay differential equations. Bull. Comput. Appl. Math., Vol 2, No. 1, (2014).         [ Links ]

[14]    Remili, M. and Oudjedi, D. L.; Stability and boundedness of the solutions of non autonomous third order differential equations with delay. Acta Univ. Palack. Olomuc. Fac. Rerum Natur. Math. 53, No. 2, pp. 139-147, (2014).         [ Links ]

[15]    Remili, M. and Beldjerd, D.; On the asymptotic behavior of the solutions of third order delay differential equations. Rend. Circ. Mat. Palermo, Vol 63, No 3, (2014).         [ Links ]

[16]    Shair, A.; Asymptotic properties of linear fourth order differential equations. American mathematical society volume 59. No 1, august (1976).         [ Links ]

[17]    Tiryaki,A. and Tunc,C.; Boundedness and the Stability Properties of Solu-tions of Certain Fourth Order Differential Equations via the Intrinsic Method, Analysis, 16, pp. 325-334, (1996).         [ Links ]

[18]    Tunç,C.; A Note on the Stability and Boundedness Results of Certain Fourth Order Differential Equations, Applied Mathematics and Computation, 155, No. 3, pp. 837-843, (2004).         [ Links ]

[19]    Tunç,C.; Some Stability and Boundedness Results for the Solutions of Certain Fourth Order Differential Equations, Acta Univ. Palacki Olomouc. Fac. Rerum Natur. Math. 44, pp. 161-171, (2005).         [ Links ]

[20]    Tunç, C.; An ultimate Boundedness Result for a Certain System of Fourth Order Nonlinear Differential Equations, Differential Equations and Applica-tions, Vol. 5, pp. 16-174, (2005).         [ Links ]

[21]    Tunç,C. and Tiryaki,A.; On the Boundedness and the Stability Results for the Solutions of Certain Fourth Order Differential Equations via the Intrinsic Method, Applied Mathematics and Mechanics, 17, No. 11, pp. 1039-1049, (1996).         [ Links ]

[22]    Tiryaki. A.; Tunc, C. Constructing Lyapunov functions for certain fourth-order autonomous differential equations. Indian J. Pure Appl. Math. 26, No. 3, pp. 225-232, (1995).         [ Links ]

[23]    Tunç, C.; Stability and boundedness of solutions to certain fourth order differential equations. Electronic Journal of Differential Equations, Vol. 2006, No. 35, pp. 1-10, (2006).         [ Links ]

[24]    Tuncç, C.; Some remarks on the stability and boundedness of solutions of certain differential equations of fourth-order. and Computational and Applied Mathematics, Volume 26, N. 1, pp. 1-17, (2007).

[25]    Tunç, C., and Ates, M.; Boundedness of Solutions to Differential Equations of Fourth Order with Oscillatory Restoring and Forcing Terms. Discrete Dynamics in Nature and Society Volume, pp. 1-6, (2013).         [ Links ]

[26]    Vlcek, V.; On the boundedness of solutions of a certain fourth-order nonlin-ear differential equation. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Vol. 27, No. 1, pp. 273-288, (1988).         [ Links ]

[27]    Yoshizawa, T.; Stability Theory by Liapunovs Second Method, The Mathe-matical Society of Japan, Tokyo, (1966).         [ Links ]

Moussadek Remili

Department of Mathematics University of Oran 1 Ahmed Ben Bella 31000 Oran Algeria

e-mail : remilimous@gmail.com

Mebrouk Rahmane

Department of Mathematics University of Oran 1 Ahmed Ben Bella 31000 Oran Algeria

e-mail : mebroukrahmane@yahoo.fr

Received : March 2015. Accepted : November 2015

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License